# SDR NACA20060035

- Difficulty date: May 9, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Aircraft time: 31,909 hours
- Engine: Pwa R2800CB3
- Engine time: 1,226 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356993
- Part serial: A659
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 1,226 hours
- Component: Engine, Pwa, CB3
- Component part number: R2800
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE FEATHERED DUE TO BACKFIRING.  SUSPECT NR 4 CYLINDER.  REPLACED NR 4 CYLINDER PER NAC DC-6MM SEC V PG 16-16A.  OPERATIONAL CHECK AND LEAK CHECK GOOD.
